Thanks fir sharing this infomation in the hope that others find answers for their unusual health problems post treatment
A few weeks ago someone left me a comment on Twitter after I tweeted about my balance problems. She mentioned Radiation Induced Lumbar Plexopathy, something I never heard of it, so I did some research. From what I read, I could very well have this.
My balance problems became evident after I was weaned off pain meds. Before that my doctors thought I was wobbly because of the heavy-duty pain meds I was taking. But when I was drug-free, they checked me over and all they could tell me was “I don’t know.”
I looked around the Internet to see if I could find out for myself and the only thing I came up with was… maybe the chemotherapy attacked my nervous system. I only had two doses but the first one they gave me was accidently over-dosed, so I figured that’s when the damage was done. Since I found nothing concrete and my doctors didn’t seem interested…
View original post 501 more words